

BOARD OF DIRECTORS REGULAR MEETING AGENDA

June 23, 2021, 5:00 – 6:05 PM Live Stream

Members
Doug Cochrane, Chair
Karen Hamling
Spring Hawes
Diane Jules
Selena Lawrie
Allan Louis

Doug Cochrane, Chair Susan Brown, President & CEO (Ex Officio)
Karen Hamling Karen Bloemink, VP Pandemic Response & Surgical

Strategy

Resource Staff

Dr. S. Pollock, Interim Chief Medical Health Officer

Allan Louis
Cindy Popescul
Dennis Rounsville
Cindy Stewart

Guests / Presenters

Item 2.2

Ginny Becker, Executive Director, Child Advocacy Centre

Chief Chris Derickson, Westbank First Nation

Tami Lund, Executive Director of Service, Ministry of Child

and Family Development

Superintendent Kara Triance, Officer in Charge, RCMP

Kelowna Detachment

TIME	ITEM		LEAD PRESENTER	ACTION	ATT ♦
	1.0	CALL TO ORDER			
5:00 – 5:05 (5 min)	1.1	Acknowledgement of Traditional Territories We would like to acknowledge that the Board and participants are gathered on the traditional territories of the seven Interior First Nations, as well as 15 Metis Chartered Communities, where we are privileged to live, learn, collaborate and work together.	Chair Cochrane		
	1.2	Declaration of Conflict of Interest		Discussion	
	1.3	Approval of Agenda		Decision	•
	1.4	Approval of Consent Agenda		Decision	•
		1.4.1 Minutes: Board of Directors Regular Meeting of April 28, 2021			
	2.0	NEW BUSINESS			
5:05 – 5:25 (20 min)	2.1	COVID-19 Update	Dr. S. Pollock K. Bloemink	Discussion	•
5:25 – 5:55 (30 min)	2.2	Presentation: Child Advocacy Centre Update	G. Becker Chief C. Derickson T. Lund K. Triance	Discussion	•
	3.0 STANDING REPORTS				
5:55 – 6:00 (5 min)	3.1	CEO Update	S. Brown	Discussion	
6:00 – 6:05 (5 min)	3.2	Board Chair Update	Chair Cochrane	Discussion	
	4.0 ADJOURNMENT: 6:05 pm NEXT MEETING: October 6, 2021				